MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (BOXBOROUGH) O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

MEDTRONIC NAVIGATION, INC. (BOXBOROUGH) O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number BI70002000
Medical Device Problem Codes Mechanical Problem (1384); Failure to Advance (2524); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: bi71000192, lot/serial #: unknown ; product id: bi71000144, lot/serial #: unknown ; product id: bi71000429, lot/serial #: unknown ; product id: bi71000273, lot/serial #: ; unknown h3) the manufacturer representative went to the site to test the imaging system.The door does not open.Inspected that the door cable slides were snapped, door winch assy was broken, rotor tractor drive was missing teeth.The winch assy was replaced, door cable slides were replaced, rotor tractor drive was replaced, and upper door cap was replaced as a result of troubleshooting.Full functions check performed on gantry door and rotor.System works as intended.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding an imaging system being used in an unknown procedure.It was reported that the gantry door was stuck closed around a patient.The manufacturer representative (rep) called into the operating room after the door became stuck.The rep reported that the door would move and respond to pendant commands except for opening and closing the door.The site had attempted to reboot the system several times prior to the rep's arrival.Troubleshooting was performed and technical services (ts) had the rep attempt to use the yellow override button to open the door, but it was unsuccessful.Ts had the rep attempt to open the door manually with the ratchet wrench and t-pin.The rep reported seeing orange surface through the t-pin hole and turning the ratchet counter-clockwise but the orange surface never moved.There was a notable scratch mark on the orange surface that was used to confirm lack of movement.The site claims to have heard a loud clunk while the door was closed.Ts believes gantry cable may have snapped.The site continued with the procedure with the patient still in the system and to remove the patient after the procedure.Both nav igation and imaging were aborted.
 
Additional Manufacturer Narrative
(h2,h6) the component was returned to the manufacturer for analysis.Analysis found that confirmed reported complaint, "door stuck closed." test drive motor assembly with motion cart.Forward and backwards motion passed, brake was engaging and disengaging as normal.Visual inspection shows damaged/ missing teeth on drive belt.Damaged assembly.B01,c07,d02 are applicable (h2,h6) the component was returned to the manufacturer for analysis.Analysis found that confirmed reported complaint, "door stuck closed." door winch assy was broken per fse.Test winch motor assembly with motion cart.Forward and backwards motion passed, brake was engaging and disengaging as normal.Drive assembly functioned as normal.Visual inspection shows the threaded portion of the winch cable was damaged/ missing the threads.Damaged cable.B01,c07,d02 are applicable continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: bi71000192, serial/lot #: (b)(6), rev.K; product id: bi71000429, serial/lot #: (b)(6), rev.K medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
O-ARM O2 IMAGING SYSTEM
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (BOXBOROUGH)
200 beaver brook rd
boxborough,ma 45640
MX  45640
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC. (BOXBOROUGH)
200 beaver brook rd
boxborough,ma 45640
MX   45640
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23336787
Report Number3004785967-2025-00664
Device Sequence Number20822604
Product Code OWB
UDI-Device Identifier00763000616564
UDI-Public(01)00763000616564(11)220719
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K200074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBI70002000
Device Catalogue NumberBI70002000
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by Manufacturer10/27/2025
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.; SEE H11.
Patient SexUnknown